# SDR CA011029010

- Difficulty date: September 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,005 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 26320233
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION OF THIS AIRCRAFT, SEVERE CORROSION WAS NOTED ON THE AFT UPPER TRAILING EDGE SPAR CAP ON THE HORIZONTAL STABILIZER AT APPROXIMATELY SS 80.60 LEFT HAND AND ARIGHT HAND SIDES. THE CORROSION HAS GONE THROUGH THE SPAR CAP BUT HAD NOT YET DAMAGED THE WEB. THIS CORROSION WAS NOT INITIALLY NOTICED DUE TO THE FACT THE CORROSION HAD BEEN PAINTED OVER THE ENTIRE SPAR CAP WAS REPLACED.
